# SDR 98ZZZX2465

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24FC
- Make and model: Cessna R172E
- Aircraft serial: R1720199
- Engine: Cont IO360D
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Drive Gear
- Part number: 653236
- Condition: Failed
- Location: Oil Pump
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN-FLIGHT, OIL PRESSURE AND TACHOMETER DROP TO ZERO, WAS ABLE TO LAND ON PRIVATE GRASS STRIP WITHOUT INCIDENT.  DETERMINED THE OIL PUMP DRIVE GEAR HAS FAILED CAUSING FAILURE OF OIL PUMP, TACH DRIVE AND ALTERNATOR GEAR.
